# SDR UALA2011050902251

- Difficulty date: May 9, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 73,734 hours, 21,301 cycles
- Engine: Pwa PW2037
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT ELECTRIC HYDRAULIC LOW PRESSURE LIGHT DOES NOT ILLUMINATE WITH SWITCH OFF.  LIGHT TESTS OKAY.  VERIFIED SYS LOW PRESS INDICATIONS ARE GOOD AND HYD PAGE SHOWS 3000 LBS PRESS WITH LEFT ELEC PUMP ON PER MEL. NEED LEFT SYSTEM LOW PRESS SW.  (NON STOCK LAX).  REPLACED PRESS SWITCH PER MM, OPS CHECK OKAY.
